刘晓东 博士

 

  刘晓东,博士,助理研究员。

 

 

  联系电话:
  传  真:62541689
  地  址:北京中关村东路55号数学院
  电子信箱:xdliu@amt.ac.cn
  邮  编:100190

 

教育情况:

  • 2005年9月至2010年7月,应用数学博士, 中国科学院, 数学与系统科学研究院应用数学所, 北京
  • 2000年9月至2004年7月,数学与应用数学本科, 北京师范大学, 数学科学学院, 北京

研究兴趣

  • 偏微分方程反问题, 声波与电磁波反散射, 反边值问题, 反问题中的数值计算

获得的奖励和资助:

  • 2011年8月国家自然科学基金―青年科学基金, No. 11101412
  • 2011年3月德国洪堡基金会博士后奖学金
  • 2011年3月中科院王宽诚博士后工作奖励基金
  • 2010年12月中国博士后科学基金, 二等, No. 20100480494
  • 2010年8月中科院院长奖学金, 优秀奖
  • 2009年9月数学与系统科学研究院院长奖学金, 特等奖
  • 2008年12月全国研究生建模竞赛, 一等奖
  • 2008年7月中国科学院研究生院, 三好学生
  1. 已发表文章:
  2. G. Hu, X. Liu and B. Zhang,Unique determination of a perfectly conducting ball by a finite number of electric far field data. J. Math. Anal. Appl. 352 (2009)
    861-871.(SCI)
  3. X. Liu and B. Zhang,A uniqueness result for the inverse electromagnetic scattering problem in a piecewise homogeneous medium. Applicable Analysis. 88 (2009)
    1339-1355.(SCI)
  4. X. Liu and B. Zhang,Direct and inverse scattering problem in a piecewise homogeneous medium,. SIAM Journal on Applied Mathematics 70, (2010), 3105-3120
    (SCI).
  5. X. Liu and B. Zhang,Unique determination of a sound-soft ball by the modulus of a single far field datum. J. Math. Anal. Appl.365 (2010) ,619-624 (SCI)
  6. X. Liu, B. Zhang and G. Hu,Uniqueness in the inverse scattering problem in a piecewise homogeneous medium. Inverse Problems. 25 (2010) 015002(SCI)
  7. X. Liu, B. Zhang,A uniqueness result for inverse electromagnetic scattering problem in a two-layered medium. Inverse Problems. 25 (2010) 105007(SCI)
  8. X. Liu, B. Zhang and J. Yang,The inverse electromagnetic scattering problem in a piecewise homogeneous medium. Inverse Problems. 25 (2010) 125001(SCI)
  9. X. Liu, B. Zhang,Inverse scattering by an inhomogeneous penetrable obstacle in a layered medium. to appear in Acta Mathematica Scientia. (2012)
  10. X. Liu, B. Zhang,Uniqueness results for inverse scattering problems. to appear in Yanfei Wang, A G Yagola and C C Yang editors, Computational Methods for Applied Inverse Problems, to be published in“Series: Inverse and Ill-Posed
    Problems Series 56”, Walter de Gruyter, ISBN 978-3-11-025904-9, 2012

邀请报告:

  • 2011年5月,30分钟, Uniqueness results for inverse scattering problems in a two-layered medium, Applied Inverse Problems, 美国Texas A&M University.
  • 2010年12月,30分钟, A uniqueness result for the inverse electromagnetic scattering problem in a two-layered medium, International Conference on Inverse Problems, 香港.
  • 2009年6月,30分钟, Uniqueness results for inverse obstacle scattering in a piecewise homogeneous medium, International Symposium on Applied Mathematics, 北京.
  • 2008年12月,60分钟, Uniqueness, Stability and Numerical methods for EIT, 天津大学, 天津

中国科学院数学与系统科学研究院应用数学研究所
©2000-2008 版权所有